# SDR AALA202307261503

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 22,410 hours, 9,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO BURNING PLASTIC SMELL THROUGHOUT CABIN DURING CLIMB. THE AIRCRAFT LANDED SAFELY AT DFW. NO ODORS NOTED WITH APU OR ENGINE POWER RUNS. MAINTENANCE FOUND NO FAULTS.
